Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 381708, 19 pages
Research Article

An Adaptive Pseudospectral Method for Fractional Order Boundary Value Problems

1School of Mathematical Sciences, Universiti Kebangsaan Malaysia, 43600 Bangi Selangor, Malaysia
2Department of Mathematics, Islamic Azad University, Khorasgan Branch, Isfahan, Iran
3Department of Mathematics, Imam Khomeini International University, Ghazvin 34149-16818, Iran

Received 3 June 2012; Revised 17 August 2012; Accepted 30 August 2012

Academic Editor: Dumitru Bǎleanu

Copyright © 2012 Mohammad Maleki et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad Maleki, Ishak Hashim, Majid Tavassoli Kajani, and Saeid Abbasbandy, “An Adaptive Pseudospectral Method for Fractional Order Boundary Value Problems,” Abstract and Applied Analysis, vol. 2012, Article ID 381708, 19 pages, 2012. doi:10.1155/2012/381708